Was hoping to get more info from tntlamb about a discussion from last year about someone having all the lab work and scans but negative results for a gallbladder attack. I ended up returning to ER this morning with continued unbearable pain in upper right abdomen. I brought along a new symptom today. A blistering rash along the same painful area… Diagnosis today. Shingles. ER Dr wonders if it could have been brought on by Stelara, which I began in May. Anyone have shingles soon after beginning a new med?
Wow that's interesting--I mean that you've had pain resembling a gall bladder attack more than once and now you end up with shingles following this type of pain! I've had several "attacks" like that, and finally an ultrasound showed no gall stones. I do have more than normal fat in my liver--I'm not sure if that's what caused my pain. But it's very interesting you now have shingles, because I've often wondered if some pain I've had was similar to shingles pain--burning, stinging pain on/in the skin around my ribcage. But I never developed any welts or symptoms on my skin, so it wasn't an issue I brought up to my doctor.
I hope your shingles clears up soon and doesn't make life too miserable. It's always something, isn't it?